# SDR GTIA9700213

- Difficulty date: February 11, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N947ML
- Make and model: Doug DC-9-32
- Aircraft serial: 47514
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Mount
- Condition: Corroded
- Location: Cargo Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

YIP - FORWARD CARGO DOOR AFT BUNGEE MOUNT BRACKET SPOTS OF CORROSION AT BOLT HOLES.  REMOVED AND TREATED CORROSION FORWARD CARGO DOOR AFT BUNGEE MOUNT BRACKET IAW DC-9 SRM 51-10-3.  (M)
